# SDR REXA2014123100928

- Difficulty date: December 23, 2014
- Submitted: December 31, 2014
- Operation: Air carrier
- Aircraft: N8869B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7869
- Aircraft time: 24,179 hours, 21,473 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG WHEEL WELL BATTERY RIB CRACKED.  REPAIRED IAW REO 601R-57-51-046.
